# SDR N6WA2016071702

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,388 hours, 24,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR UNABLE TO OPEN FROM THE OUTSIDE.  INSPECTED AND PERFORMED OPS TEST OF MAIN DOOR IAW AMM 52-11-00,OPS CHECKED GOOD AT THIS TIME.
